Re: [MOL] Please Help/reply! [00393] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Please Help/reply!



Hi!  Welcome to this great forum.  Tamoxifen:  Ah yes, know it well.  First
allow me to tell you that there are thousands of women on this drug that
have little to no side affects.  Then there are people in a far lesser
majority that do have some very serious side effects to the drug to include
Grandma and me.

I would suggest that your grandmother asked to be taken off the drug for one
month.  IF the burning sensation in the mouth obviates, then it is easy to
know that it was the tamoxifen.  Now my fiery sensation was in the menegies
that goes around the brain and because I let it go too long and the doctors
shook their heads, I suffered pernment disability side effects.  How
ironic,when  I announced to my doctor that I was going off the drug, with-in
two weeks the mennegies swelling went down and I was fine.   Your friend,
lillian
Warmly, lillian

We invite you to take a look at our Album.
www.angelfire.com/sc/molangels/index.html

  ( Very informational, good tips, Molers pictures, art work and much
more....

----- Original Message -----
From: Brian Locklin <blocklin@hotmail.com>
To: <mol-cancer@lists.meds.com>
Sent: Monday, November 08, 1999 1:54 PM
Subject: [MOL] Please Help


> My grandmother has been taking tomoxifin and is experiencing rare side
> effects.  She has been to a specialist and he is baffled.  Her mouth feels
> very hot.  It comes and it goes.  She said it is very hard to put into
> words, but it feels like if she breathed out, fire would come out.  Please
> let me know if you have heard of this.
>
> ______________________________________________________
> Get Your Private, Free Email at http://www.hotmail.com
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------